Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the Lebedev-Milin inequality


Author: Mishael Zedek
Journal: Proc. Amer. Math. Soc. 33 (1972), 395-397
MSC: Primary 30A04
MathSciNet review: 0294608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization is given of an inequality of Lebedev-Milin involving the coefficients of a power series f and those of $ \exp (f)$. It is proved that the exponential function can be replaced by certain, functions belonging to the family of functions whose Taylor expansions at the origin have nonnegative coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A04

Retrieve articles in all journals with MSC: 30A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0294608-7
PII: S 0002-9939(1972)0294608-7
Keywords: Lebedev-Milin inequalities, coefficient inequalities, univalent functions, Bieberbach-Eilenberg functions
Article copyright: © Copyright 1972 American Mathematical Society